# SDR SWAA2022022318641

- Difficulty date: September 7, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192 E CENTER AFT ATTACH BRACKETS BOTH LEFT AND RIGHT ARE BROKEN / REMOVED AND REPLACED PANEL #192E CENTER AFT ATTACH BRACKETS BOTH LEFT AND RIGHT PER SRM 51-40-02-0G-0. 88641U 13SEP18 AND IPC 53-12-11-25. 88641U 13SEP18
